# SDR DALA2016081205953

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON GENERATION FLOOR PANEL NR 826G, 389G AND 769G.  DUE TO EXCESSIVE ELONGATED HOLE FLOOR PANEL 769G WAS REPAIRED IAW SRM 51-70-4, FIG 1, SH 2 FLOOR PANEL 826G HOLES WERE DRILLED TO NEXT OVERSIZED IAW SRM 51-10-4, FLOOR PANEL 389G WILL BE REPLACED FOR EXCESSIVE DAMAGE, NEW FLOOR PANEL WAS DRILLER AND ADJUSTED IAW SRM 51-10-4.
